Jump to content

Nicki1870

Just Registered
  • Posts

    3
  • Joined

  • Last visited

Everything posted by Nicki1870

  1. Hi all. I was wondering if people still check this forum? I'm in such a similar place and it's so hard to keep hope that I will one day be back to my normal self.
  2. Hi all. I have a vast history of dealing with depression in high school but, once starting Effexor, all seemed well. I would have the occasional depressive episodes but they would pass, at least with an increase in Effexor. Fast forward to the past few months. I've gone through a divorce and horrible marriage, lost a baby at 20 weeks and was basically an alcoholic. After my divorce I began taking care of myself-I started working out, eating healthy and was doing great! I met a guy who is absolutely wonderful to me but I began having issues with depression again. It all spiraled down hill after my psychiatrist increased my Effexor to 75mg (I had been stable on 37.5mg for years) and my pharmacy gave me name brand Effexor instead of generic. I thought I was going to die or drive into a tree! So I stepped it back down to 37.5 and felt great for a couple days. Then I began feeling depressed again-very lethargic and emotional all the time. My psych doc increased it again to 75mg with attention to getting the generic form. I just got worse even with the increase (even though I've done this before and had no problem!). A week later she increased my Effexor to 112.5mg which made me even More depressed once again! I drank copious amounts of water to get it flushed back out of my system and went back down to 37.5mg and being depressed. Then came the fun part. My sister has taken nutritional supplements for her bipolar and it has done wonders for her. I attempted to start that program as an alternative to taking an antidepressant since I was desperate. Two weeks into it and having some good days but mostly bad days I threw in the towel. I'm especially under pressure because I start a new job in a matter of weeks. My doctor prescribed me Lexapro 5mg for a week with instructions to increase it to 10mg after the initial week and stop the Effexor the same day. I'm on day 7 right now. The first few days I had horrible anxiety but was still functioning and not tired, which was refreshing. As the days continue to progress I begin experiencing more "zoning out" and depersonalization that is very hard to deal with. I'm praying that it gets better but also don't have a lot of faith in my psych Doctor. I told her that I was having side effects and she told me to stop the Lexapro and we could try Prozac. I don't feel that she really knows how to deal with my situation appropriately. I just need to know that it gets better! I get anxiety thinking about if it does not get better. Please give me some advice!
  3. Hi all. I have a vast history of dealing with depression in high school but, once starting Effexor, all seemed well. I would have the occasional depressive episodes but they would pass, at least with an increase in Effexor. Fast forward to the past few months. I've gone through a divorce and horrible marriage, lost a baby at 20 weeks and was basically an alcoholic. After my divorce I began taking care of myself-I started working out, eating healthy and was doing great! I met a guy who is absolutely wonderful to me but I began having issues with depression again. It all spiraled down hill after my psychiatrist increased my Effexor to 75mg (I had been stable on 37.5mg for years) and my pharmacy gave me name brand Effexor instead of generic. I thought I was going to die or drive into a tree! So I stepped it back down to 37.5 and felt great for a couple days. Then I began feeling depressed again-very lethargic and emotional all the time. My psych doc increased it again to 75mg with attention to getting the generic form. I just got worse even with the increase (even though I've done this before and had no problem!). A week later she increased my Effexor to 112.5mg which made me even More depressed once again! I drank copious amounts of water to get it flushed back out of my system and went back down to 37.5mg and being depressed. Then came the fun part. My sister has taken nutritional supplements for her bipolar and it has done wonders for her. I attempted to start that program as an alternative to taking an antidepressant since I was desperate. Two weeks into it and having some good days but mostly bad days I threw in the towel. I'm especially under pressure because I start a new job in a matter of weeks. My doctor prescribed me Lexapro 5mg for a week with instructions to increase it to 10mg after the initial week and stop the Effexor the same day. I'm on day 7 right now. The first few days I had horrible anxiety but was still functioning and not tired, which was refreshing. As the days continue to progress I begin experiencing more "zoning out" and depersonalization that is very hard to deal with. I'm praying that it gets better but also don't have a lot of faith in my psych Doctor. I told her that I was having side effects and she told me to stop the Lexapro and we could try Prozac. I don't feel that she really knows how to deal with my situation appropriately. I just need to know that it gets better! I get anxiety thinking about if it does not get better. Please give me some advice!
×
×
  • Create New...